# SDR 2010FA0000441

- Difficulty date: May 3, 2010
- Submitted: May 3, 2010
- Operation: General aviation
- Aircraft: N8242T
- Make and model: Beech F33A
- Aircraft serial: CE1610
- Aircraft time: 18,999 hours
- Engine: Cont IO520*
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Inoperative
- Location: Zone 200
- Part time: 1,452 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(VJ3R) NO POWER THROUGH THE SWITCH.
